# SDR AU510001630

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 10,743 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL WEB LOCATED IN NOSE WHEEL WELL CRACKED IN AREA OF AIR CONDITIONING PIPE P-CLAMP ATTACHMENT.  FOUND DURING INSPECTION IAW AD/B200/21 AMDT 11.
